Estimates for the value of overcontrol in stable linear links with
Doklady Akademii Nauk, Tome 316 (1991) no. 1, pp. 51-53
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_316_1_a11,
author = {R. N. Izmailov},
title = {Estimates for the value of overcontrol in stable linear links with},
journal = {Doklady Akademii Nauk},
pages = {51--53},
year = {1991},
volume = {316},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_316_1_a11/}
}
R. N. Izmailov. Estimates for the value of overcontrol in stable linear links with. Doklady Akademii Nauk, Tome 316 (1991) no. 1, pp. 51-53. http://geodesic.mathdoc.fr/item/DAN_1991_316_1_a11/